# SDR IPXA09M56955

- Difficulty date: July 28, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED A SMALL BENT AREA AT THE TOP AFT EXTERIOR SURFACE OF THE L1 DOOR.  TRANSFERRED TO NR 345870. COMPLETED PERMANENT REPAIR ON NRC 345870 REF ITEM 2 255716. THIS CLEARS D405541.
